# SDR SWIA2019051345872

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10300
- Aircraft time: 26,162 hours, 15,778 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF. FOLLOWED QRH MESSAGE CLEARED. (FLT#5637) CLOSED REMOVED AND REPLACED LANDING-GEAR CONTROL-PANEL LEVER IAW AMM. LANDING GEAR OP CHECKS GOOD. NO DISAGREE MESSAGE AT THIS TIME. GEAR INDICATIONS NORMAL.
